MathSciNet Relay Station
MathSciNet bibliographic data
MR815966 60F15 (60F10)
Deheuvels, Paul; Devroye, Luc; Lynch, James Exact convergence rate in the limit theorems of Erdős-Rényi and Shepp. Ann. Probab. 14 (1986), no. 1, 209–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement